Wednesday, April 28, 2010

New side effects.

Most of the side effects from the cancer and treatment have eased up or disappeared altogether. Some have remained, however, and now I have a new one. The radiation damaged my thyroid, and now have what is called hypothyroidism. Basically, my thyroid stopped producing normally, so now I take a little pill every morning, and hopefully that will even me out. Lower thyroid production will cause depression, increased appetite and fatigue. All symptoms that I have had since ending treatment. It's nice to know that there is a reason for all that :)
I did welcome the increased appetite, however. I'm sure my body did as well!

This is a link to an article that explains it a bit better.

1 comment:

wheelchairs : Manish Steel Works said...

I really appreciate your post and you explain each and every point very well.Thanks for sharing this information.And I’ll love to read your next post too.